MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/ehjcr/ytae596

Медицинская библиотека · European heart journal. Case reports · 2024

A case report of verapamil toxicity leading to haemodynamic compromise in obstructive hypertrophic cardiomyopathy.

Gau Jonathan W, Rader Florian, Mody Behram, Lee Andy Y

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Hypertrophic cardiomyopathy (HCM) is an inherited condition characterized by left ventricular (LV) hypertrophy unexplained by increased afterload, often with concomitant outflow tract obstruction. Verapamil is commonly used to treat symptomatic patients. However, its potential for adverse effects should be recognized.

CASE SUMMARY: This report provides a case of cardiogenic shock in HCM, where a patient presented with chief complaint of fatigue and shortness of breath with an acute decline in LV systolic function on echocardiogram. His symptoms were attributed to verapamil toxicity following a recent increase in dosage. He achieved rapid symptom relief after holding his home medications, in addition to conservative management.

DISCUSSION: This case report aims to elucidate the potential for multiple adverse effects involved with verapamil use in patients with obstructive HCM.

Для цитирования: Gau Jonathan W, Rader Florian, Mody Behram, Lee Andy Y. A case report of verapamil toxicity leading to haemodynamic compromise in obstructive hypertrophic cardiomyopathy.. European heart journal. Case reports. 2024. DOI: 10.1093/ehjcr/ytae596.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.